# SDR SWAA2017011311164

- Difficulty date: January 11, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 34,404 hours, 20,198 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 343A3101
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK WILL NOT FEED BOTH CENTER TANK LOW PRESSURE LIGHTS ILLUMINATED WITH PUMP SWITCHES ON 1220 FUEL IN CENTER TANK.   REPAIRED SECONDARY CENTER BOOST PUMP IAW AMM.
